# SDR GTIA2018111542965

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 6,842 hours, 3,036 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING TJHROUGH 7000' NOTICED STRONG ODOR IN THE FLIGHT DECK. "DIRTY SOCK" SMELL REMAINED TILL LANDING-PERFORMED TSM 05-50-00, OPERATED ENGINES, NO ODOR NOTED.
